# SDR VNAA202209039998

- Difficulty date: September 3, 2022
- Submitted: September 3, 2022
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10309
- Aircraft time: 27,323 hours, 20,543 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AVI DOOR INTERCOSTAL BETWEEN STGR 27 TO STGR 26L IS CORRODED.   REMOVED AND INSTALLED NEW INTERCOSTAL AT LH AVI DOOR BETWEEN STGR 27 AND STGR 26L IAW CRJ700 SRM 51-42–06-001-001-A01 AND SRM 51-42-21-001-001-A01
